uu.seUppsala University Publications
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Different scenarios for hyperbolicity breakdown in quasiperiodic area preserving twist maps
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics.
Univ Barcelona, Dept Matemat Aplicada & Analisi, Barcelona 08007, Spain..
2015 (English)In: Chaos, ISSN 1054-1500, E-ISSN 1089-7682, Vol. 25, no 12, 123119Article in journal (Refereed) Published
Resource type
Text
Abstract [en]

We present a computer-assisted numerical study of different bifurcations of saddle invariant tori in quasiperiodic area preserving twist maps. We detect three bifurcation scenarios. In the first scenario, the smooth bifurcation, the regularity of the invariant torus is preserved, and the stable and unstable invariant bundles collide smoothly. In the other scenarios, the spiky and folding breakdowns, the invariant torus looses smoothness, and the invariant bundles collide non-smoothly. In the former, the C-1 seminorm of the torus does not blow up while in the latter it does. Numerics suggest that after the breakdowns non-uniformly hyperbolic invariant objects persist. These are qualitatively different depending on the type of breakdown. Finally, using anti-integrable limit theory, we provide a proof of existence of non-uniformly hyperbolic invariant objects for systems very far from the integrable regime.

Place, publisher, year, edition, pages
2015. Vol. 25, no 12, 123119
National Category
Mathematics
Identifiers
URN: urn:nbn:se:uu:diva-275475DOI: 10.1063/1.4938185ISI: 000367534200019PubMedID: 26723158OAI: oai:DiVA.org:uu-275475DiVA: diva2:900396
Available from: 2016-02-04 Created: 2016-02-04 Last updated: 2017-11-30Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textPubMed

Authority records BETA

Figueras, Jordi-Lluis

Search in DiVA

By author/editor
Figueras, Jordi-Lluis
By organisation
Department of Mathematics
In the same journal
Chaos
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

doi
pubmed
urn-nbn

Altmetric score

doi
pubmed
urn-nbn
Total: 209 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf